# SDR DALA1024799012

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 44,114 hours, 35,430 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MX FOUND EMERGENCY LIGHTS AT ROW 23 INOPERATIVE. MX REPLACED FIXTURE AND PIGTAIL. OPS OF LIGHTS NOW CHECKS OK.
